# SDR 200200178

- Difficulty date: February 7, 2002
- Submitted: February 7, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 87,217 hours, 20,441 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WEB CRACK, STA 1760 - STR 39L.  THE CRACK LENGTH EXTENDS JUST BELOW THE FAILSAFE CHORD.  THIS EXCEEDS THE 747 SRM REPAIR LIMITS.  REPAIR OF THE FRAME IS ACCOMPLISHED BY USING THE 747 53-10-04 FIGURE 69.  REPAIR WITH BOEING SPECIFIED CHANGES.  THIS REPAIR IS AN AMOC TO THE FAA AD  86-18-01, PER ECRA 482-53-146-2.
